J_Cumiskey

Libido issue

Rate this Entry
Hey guys!
Supposed to be starting my cycle soon of sustanon, thought i'd give it a better boost before all my gear turns up so i started to run d-bol at 20mg a day.
Been doing it for 2 weeks now and i can definatly feel a loss of libido (sex drive)... is there anything i can take whilst on my cycle that will help this out!
Its killing me having to turn down sex

Thanks in advance guys.

Submit "Libido issue" to Digg Submit "Libido issue" to del.icio.us Submit "Libido issue" to StumbleUpon Submit "Libido issue" to Google

Tags: libido, sex Add / Edit Tags
Categories
Uncategorized

Comments

  1. Iron matt's Avatar
    that test should put ya in the rite direction,....hope it gets there soon
  2. J_Cumiskey's Avatar
    cheers Matt, i've heard that it'll definatly help!
    Just wish the rest of my gear would turn up so i canget this cycle started! :/